# SDR PN12002F00000

- Difficulty date: December 7, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N193P
- Make and model: Bell 206B
- Aircraft serial: 2985
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Part number: 6870992
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT 100 HOUR INSPECTION FOUND THE RIGHT ARMPIT OF THE COMBUSTION CAN CRACKED.
